Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

A Matrix Inequality Concerning Weakly Connected and Balanced Digraphs

PP: 13-14
Author(s)
Yilun Shang,
Abstract
Based on spectral properties of Laplacian matrix, we present a new matrix inequality concerning weakly connected and balanced digraphs.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved